Random Sums Of Random Vectors

E. Omey

Publications de l'Institut Mathématique (1990)

  • Volume: 48(62), Issue: 68, page 191-198
  • ISSN: 0350-1302

How to cite


E. Omey. "Random Sums Of Random Vectors." Publications de l'Institut Mathématique 48(62).68 (1990): 191-198. <http://eudml.org/doc/255084>.

author = {E. Omey},
journal = {Publications de l'Institut Mathématique},
keywords = {random sums; regular variation},
language = {eng},
number = {68},
pages = {191-198},
publisher = {Matematički institut SANU},
title = {Random Sums Of Random Vectors},
url = {http://eudml.org/doc/255084},
volume = {48(62)},
year = {1990},

AU - E. Omey
TI - Random Sums Of Random Vectors
JO - Publications de l'Institut Mathématique
PY - 1990
PB - Matematički institut SANU
VL - 48(62)
IS - 68
SP - 191
EP - 198
LA - eng
KW - random sums; regular variation
UR - http://eudml.org/doc/255084
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.